Translator Disclaimer
2018 Linear Subspaces of Hypercyclic Vectors
Juan Bês
Real Anal. Exchange 43(1): 37-42 (2018). DOI: 10.14321/realanalexch.43.1.0037

Abstract

In my talk I presented results from previous papers on the existence of hypercyclic algebras for convolution operators acting on the space of entire functions.

Citation

Download Citation

Juan Bês. "Linear Subspaces of Hypercyclic Vectors." Real Anal. Exchange 43 (1) 37 - 42, 2018. https://doi.org/10.14321/realanalexch.43.1.0037

Information

Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924871
MathSciNet: MR3816429
Digital Object Identifier: 10.14321/realanalexch.43.1.0037

Subjects:
Primary: 46E10 , 47A16
Secondary: 26A05

Keywords: algebrability , Hypercyclic vectors , lineability , MacLane operator

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • 2018
Back to Top